# SDR FDEA200906222211

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N536717
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 640 TO 660, LBL 16, INTERCOSTAL CORRODED.  CORROSION ON INTERCOSTAL FROM BS 640 TO BS 660 FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS. INTERCOSTAL REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
